# SDR V0XD20170417001

- Difficulty date: April 5, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 32,717 hours, 23,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MID CAP SHOWING SIGNS OF CORROSION.   REMOVED AND REPLACED PAX DOOR MID CAP ANGLE IAW SRM 51-42-06, 50-42-21, 51-42-11, 51-25-16, AND 51-21-00.
